# SDR CA980811013

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: A300792
- Condition: Seized
- Location: Nlg
- Component: 5042000230
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING, THE PILOT FELT THAT THE A/C WANTED TO TURN RIGHT, HE STOPPED AND FOUND THE NOSE WHEEL FORK BROKEN DUE TO OVERHEAT AND WEAR CAUSED BY THE AXLE SPINNING INSTEAD OF THE BEARING TURNING.  REPLACED.
